MathSciNet Relay Station
MathSciNet bibliographic data
MR1963069 35K57 (34B40 34C37 35K40 92D25)
Huang, Jianhua; Lu, Gang; Ruan, Shigui Existence of traveling wave solutions in a diffusive predator-prey model. J. Math. Biol. 46 (2003), no. 2, 132–152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement